A zero-sum stochastic game model of duopoly

S. D. Deshmukh*, W. Winston

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

We consider a discrete time zero-sum stochastic game model of duopoly and give a partial characterization of each firm's optimal pricing strategy. An extension to a continuous time model is also discussed.

Original languageEnglish (US)
Pages (from-to)19-30
Number of pages12
JournalInternational Journal of Game Theory
Volume7
Issue number1
DOIs
StatePublished - Mar 1978

ASJC Scopus subject areas

  • Statistics and Probability
  • Mathematics (miscellaneous)
  • Social Sciences (miscellaneous)
  • Economics and Econometrics
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'A zero-sum stochastic game model of duopoly'. Together they form a unique fingerprint.

Cite this